# SDR SWIA2021080259962

- Difficulty date: July 18, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE TO R/H JACK SUPPORT INTERCOSTAL CORRODED      (C-CHECK RO 7/28/2021)    REPLACED ATTACH ANGLE TO RH JACK SUPPORT INTERCOSTAL REF DWG CC670-32050 REV. NC. / CRJ900 SRM 51-42-21-001-001-A01. COMPLIED WITH 51-900-1002-SKY.
